Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


BP torsion in finite $ H$-spaces

Author: Richard Kane
Journal: Trans. Amer. Math. Soc. 264 (1981), 473-497
MSC: Primary 55P45; Secondary 55N22
MathSciNet review: 603776
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ p$ be odd and $ (X,\mu )$ a $ 1$-connected $ \operatorname{mod} p$ finite $ H$-space. It is shown that for $ n \geqslant 1$ the Morava $ K$-theories, $ k{(n)_ \ast }(X)$ and $ k{(n)^ \ast }(X)$, have no higher $ {\upsilon _n}$ torsion. Also examples are constructed to show that $ {\upsilon _1}$ torsion in $ BP{\langle 1\rangle ^ \ast }(X)$ can be of arbitrarily high order.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P45, 55N22

Retrieve articles in all journals with MSC: 55P45, 55N22

Additional Information

PII: S 0002-9947(1981)0603776-6
Keywords: Finite $ H$-spaces, $ k(n)$ homology, cohomology operations, Eilenberg-Moore spectral sequence, Hopf algebra
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia